# SDR DALA2019030401385

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 74,114 hours, 55,789 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT STRONG SMELL OF BURNING FOOD-FA VERIFIED THAT THE GALLEY OVEN HAD VERY LIGHT VISIBLE SMOKE EMITTING FROM IT WITH STRONG SMELL-FOLLOWED SMOKE FIRE FUMES QRH ISOLATED GALLEY OVEN AND CONTINUED OPS NORMAL. POSITIVELY IDENTIFIED F/C OVEN AS SOURCE - REPLACED OVEN REF AMM25-32. ADDITIONALLY OPERATED OVEN ON HIGH FOR 15 MINUTES NO ODOR. OKAY FOR SVC. OVEN, LT, DF115 OFF 36-2534-9-0001 22633 ON 36-2534-9-0001 22868. (LP5555348)
